# SDR TRAX200601028

- Difficulty date: November 14, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 17,117 hours, 14,002 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF RECEIVED STEERING INOP MSG.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY EQUIP ON STANDBY AS A PRECAUTION.
